# SDR F3LA2016040800025

- Difficulty date: April 4, 2016
- Submitted: April 9, 2016
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 41,683 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Part time: 41,683 hours, 20,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NOTED LT AFT SHEAR PLATE, BETWEEN STRINGER 23 & 24 AT FRAME 68 & 70 HAS CORROSION.  R & R LT AFT SHEAR PLATE IAW SRM 51-42-11 & SRM 51-44-11.
